# SDR SWAA2023010676922

- Difficulty date: November 30, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 295 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 259.5, S8-9R, WL 260.  PERFORMED A REPAIR ON THE FRAME IAW EA 22-153-03661-WIP1, AND EA 22-153-03661.
